# SDR USAA060761

- Difficulty date: June 5, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328 FROM RBL 16 - 43 CORRODED.  REPAIRED PER IAW SRM 53-10-51 REPAIR 6 LEVEL 1 C53-107-01/02.  DEFECT SIZE:  1 INCH.
